# SDR SWAA2021012641940

- Difficulty date: January 13, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 47,310 hours, 30,926 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 VERTICAL STIFFENER IS CRACKED ON LEFT HAND HORIZONTAL STABILIZER INSPAR RIB AT STA 120.30.  REMOVED THE DAMAGE PART AT NR 4 VERTICAL STIFFENER ON LEFT HAND HORIZ STAB INSPAR RIB AT STA 120.30 AND INSTALLED REPAIR PARTS, IAW 55-10-09-2R-40 88920U 16JAN21.
